# SDR MZZA97160

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851550 - LEFT WING FORWARD SPAR UPPER CHORD (COVER STRIP) AT OUTBOARD TIP OF NR 1 SLAT HAS SURFACE CORROSION AND JUST OUTBOARD OF NR 2 SLAT OUTBOARD BAYONET.  CORROSION REMOVED, DIMENSIONS, 2 INCHES BY .50 INCH BY 0.002 INCH WITHIN LIMITS, IAW SRM 57-30-1.  AREA ALODINED, PRIMED, AND REPAINTED IAW CONTL SPEC 5100DD485.  (X)
